A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance

Xin Zhang*, Robert J. Elliott, Tak Kuen Siu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

45 Citations (Scopus)
42 Downloads (Pure)

Abstract

This paper develops a sufficient stochastic maximum principle for a stochastic optimal control problem, where the state process is governed by a continuous-time Markov regime-switching jump-diffusion model. We also establish the relationship between the stochastic maximum principle and the dynamic programming principle in a Markovian case. Applications of the stochastic maximum principle to the mean-variance portfolio selection problem are discussed.

Original languageEnglish
Pages (from-to)964-990
Number of pages27
JournalSIAM Journal on Control and Optimization
Volume50
Issue number2
DOIs
Publication statusPublished - 2012

Bibliographical note

Copyright SIAM Publications. Article archived for private and non-commercial use with the permission of the author and according to publisher conditions. For further information see http://www.siam.org/.

Fingerprint Dive into the research topics of 'A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance'. Together they form a unique fingerprint.

Cite this